# SDR UIEA2016062700475

- Difficulty date: June 27, 2016
- Submitted: June 29, 2016
- Operation: Air carrier
- Aircraft: N648GT
- Make and model: Boeing 767-33AER
- Aircraft serial: 27310
- Aircraft time: 89,709 hours, 17,403 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Housing
- Condition: Dirty
- Location: Fuel Pump
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING BOOST PUMP BONDING RESISTANCE BETWEEN PUMP HOUSING TO WING FOUND HIGH.  PUMP HOUSING CLEANED PERFORMED RESISTANCE CHECK AND FOUND WITHIN LIMITS IAW SWPM 20-20-00.
